Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Hands have funny odor, drying and are sweaty after using a tanning lotion. What is going on?

I ve noticed lately that my hands have a funny odor. It reminds me of the smell of fake tanning lotion (which I do not use). I don t have dry hands or excessively sweaty palms. And I wash my hands appropriately (i.e. not too much, but when needed). I can smell it through the day. It is not my imagination because my husband can smell it too when I put my hands up to his nose . Any ideas what this could be?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

You are right.

You are having unusual odour on palms.

I think , It is most probably due to reaction of sweat with the bacteria on your palms.

Take a short course of antibiotics.

Apply and rub antibiotic cream on palms.

Wash the hands in dettol containing water.

Rule out DM,HIV, anaemia,renal diseases and other internal diseases by investigations.


I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor